Click on image to enlarge
Price: £2.75 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Numark Paracetamol Effervescent 500mg Tablets- Fast acting pain relief.
For the relief of pain such as headache, migraine, neuralgia, toothache, period pains and rheumatic pains. Symptomatic relief of colds and flu and sore throats.
Directions for use:
These tablets should be dissolved in water immediately before use.
Adults and children over 12 years of age take 1 or 2 tablets up to 4 times a day.
The dose should not be repeated more frequently than every 4 hours.
Maximum does of 8 tablets in 24 hours.
Do not take more medicine than the label tells you to.
If you do not get better talk to your doctor.
Not recommended for children under 12 years of age.
If symptoms persist for more than 3 days, consult your doctor.
Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Keep out of sight and reach of children.
Paracetamol 500mg, aspartame (E951)(a source of Phenylalanine), and 438mg of sodium per tablet.
This product contains aspartame which is a source of phenylalanine and should not be consumed by people with phenylketonuria.